MathSciNet Relay Station
MathSciNet bibliographic data
MR2860684 26D15 (28A25)
Ivanković, Božidar; Pečarić, Josip; Varošanec, Sanja Properties of mappings related to the Minkowski inequality. Mediterr. J. Math. 8 (2011), no. 4, 543–551.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement